# SDR SWIA201333458

- Difficulty date: May 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 27,894 hours, 23,652 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 01173H1463
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4440,  CAPTAIN`S SIDE WINDOW SUSTAINED MULTIPLE CRACKS.   REPLACED CAPTAINS SIDE WINDOW IAW AMM.
